# SDR 95FDEA01273

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STR END CRACKED 15R BETWEEN 720B AND 720C FWD OF LIGHT ASSY NR 1401.  STOP DRILLED CRACK PER SRM 53-10-2, INSTALLED REPAIR PART PER SRM 53-10-3.
